博碩士論文 942201008 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:7 、訪客IP:18.207.136.184
姓名 曾冠逞(Guan-Cheng Zeng)  查詢紙本館藏   畢業系所 數學系
論文名稱 Hardy-Hilbert型式的不等式和Cauchy加法映射的穩定性
(On Hardy-Hilbert Type Inequalities and Stability of Cauchy Additive Mappings)
相關論文
★ 奇異積分算子的加權模不等式★ Marcinkiewicz積分交換子的有界性
★ 帶變量核之奇異積分算子★ 關於超循環算子的一些基本性質
★ r維近似算子的收斂速度★ 摺合型積分方程之收斂性,可微性與可容許空間的研究。
★ 某些正線性算子作用在無界連續函數上的估計★ 加權赫茲形式哈弟空間上的郝曼德乘算子
★ Daugavet方程式在算子序列與 算子函數下的推廣★ 論Lyons不等式和關於Meyer-König-Zeller近似算子的估計
★ 關於函數及積分,演化方程式解之行為的探討★ 關於巴氏空間上連續函數的近乎收斂性
★ 三角不等式與Jensen不等式之精化★ 奇異積分的加權有界性
★ 乘積空間上離散型Littlewood-Paley理論★ A-Statistical Convergence of Korovkin Type Approximation
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 這篇論文研究兩個主題:Hardy-Hilbert型式的積分不等式和Cauchy加法映射的穩定性。 下列是主要結果:1) 將B. Yang對某種有界的自伴積分算子T : L2 (0,∞) → L2 (0,∞) 的範數及其應用到Hardy -Hilbert型式的不等式的結果, 從 L2 (0,∞)空間推廣到Lp (0,∞) 空間 (p > 1) ; 2) 推廣Rassias關於Cauchy加法映射的穩定性定理; 3) 給予Park等人[6]的定理的一個正確的證明; 4) 以一個唯一的群的同態變換 (或環的同態變換) 去逼近一個特定的向量映射的奇部分。
摘要(英) This thesis is concerned with two subjects of research; Hardy-Hilbert type inequalities and the stability of Cauchy additive mappings. The following are done : 1) to extend B. Yang’’s result on the norm of a bounded self- adjoint integral operator T : L2 (0,∞) → L2 (0,∞) and its applications to Hardy-Hilbert type integral inequalities from the space L2 (0,∞) to the space Lp (0,∞) with p > 1 ; 2) to generalize Rassias’’s theorem on the stability of Cauchy additive mappings ; 3) to give a correct proof of Park et al’’s theorem in [6]; 4) to approximate the odd part of a certain vector mapping by a unique group homomorphism and ring homomorphism, respectively.
關鍵字(中) ★ 近乎線性映射
★ 穩定性
★ Holder's 不等式
★ Hardy-Hilbert 型式的不等式
★ Norm
★ 積分算子
關鍵字(英) ★ Approximately linear mapping
★ stability
★ Holder's inequality
★ inequality of Hardy-Hilbert type
★ integral operator
★ Norm
論文目次 Abstract..................................................................................................................................1
1. Introduction........................................................................................................................2
Part I
2. Norms of Some Integral Operators and Applications to Hardy- Hilbert Type
Inequalities...........................................................................................................................11
2.1 General results................................................................................................................11
2.2 Applications to some examples of operators..................................................................15
Part II
3. Stability of Cauchy Additive Mappings...........................................................................26
References............................................................................................................................42
參考文獻 [1] R. Badora, On approximate ring homomorphism, J. Math. Anal. Appl., 276 (2002),589-597.
[2] Z. Gajda, On stability of additive mappings, Internat. J. Math. & Math. Sci., 14(1991), 431-434.
[3] G. H. Hardy , J. E. Littlewood and G. Polya, Inequalities, Cambridge UniversityPress , Cambridge, 1952.
[4] D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A., 27 (1941), 222-224.
[5] Y. Li, Z. Wang, and B. He, Hilbert’s type linear operator and some extensions of Hilbert’s inequality, J. Inequal. Appl. Vol. 2007 (2007), Article ID 82138, 10 pages.
[6] C. Park, Y. Cho and M. Han, Functional inequalities associated with Jordan-Von Neumann type additive functional equations, J. Inequal. Appl. (2007), to appear.
[7] T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
[8] T. M. Rassias, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc., 114 (1992), 989-993.
[9] S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960.
[10] Z. Wang, D. Gua., An introduction to special functions, Science Press, Bejing, 1979.
[11] B. Yang, On the norm of a self-adjoint operator and applications to the Hilbert’s type inequalities, Bulletin of the Belgian Mathematical Society, 13 (2006), 577-584.
[12] B. Yang, On the norm of a certain self-adjoint integral operator and applications to bilinear integral inequalities, Taiwanese J. Math., to apprar.
[13] D. H. Zhang and H. X. Cao, Stability of functional equations in several variables, Acta Math. Sinica. (Engl. Ser.) 23 (2007), 321-326.
42
指導教授 林欽誠、蕭勝彥
(Chin-cheng Lin、Sen-Yen Shaw)
審核日期 2008-4-14
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明